# SDR SWAA2022020734731

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NO. 5344 - RIGHT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64 - 8 INCHES ABOVE LOWER PANEL CRACK MEASURES 18 INCHES / DEFECT NO. 5344- RIGHT WHEEL WELL VAPOR BANNER CRACK AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64-8 INCHES ABOVE LOWER PANEL MEASURING 18 INCHES REPAIRED IAW SRM 51-70-04-2R-10 CATEGORY A PERMANENT REPAIR.
